Hi, I!￣ve been diagnosed with HIV, my CD4 was 91. They put me straight on Tribuss. They also gave me ilvitrim and norstan-isoniazid. That was a week ago. Now I am always tired and moody. Are these the side effects of all this? My stomach is burning,that feeling of a pregnant woman. Is there something wrong. Pls help.
How long it takes to get used tribuss ?
Hi I receive atroiza today nd my cd4 is 118, so I want to knw after how long my cd4 is gonna raise?
Hahaha well said! I agree completely!
I wish I win this fantastic gadget!
Now that I have read about the coyotes I wonder if I can have 2 spirt animals cause I relate to this one and the wolf and now that I think about my faithful night back in the hotel it may have been a coyote that ran into the woods
I find them everywhere I go, they like to land on me!-
Brad, don!￣t let this get you down. They give you flak because you!￣re honest and you tell it like it is. Everyone who ever does gets crap. Howard Stern and The Ramones, for examples, went through all kinds of mudslinging and hate campaigns against them because they dared to challenge bull$#!. You!￣ve helped me immensely and you!￣ll always have my support.
My CD4 count is 154 and i am not taking the treatment. How dangerous is to not be taking treatment yet?
Thanks for your email. These symptoms are not side effects normally associated with Odimune. It!￣s important that you discuss these with a doctor incase they are a sign of another infection or illness.